# SDR UHLA2009092300062

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 12,184 hours, 6,612 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL190, RECEIVED E1 FIRE WARNING.  MESSAGE APPEARED FOR 4 SECONDS, THEN EXTINGUISHED.  MESSAGE WAS INTERMITTENT THROUGHOUT FLIGHT.  CREW DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MESSAGE RETURNED ON LANDING.  CREW BLEW FIRE BOTTLE FOR E1.  MESSAGE CAME BACK WITH ENGINES OFF.  MAINTENANCE ADJUSTED THE E1 FWD FIRE LOOP AND OPS CHECKED GOOD.
